MAUDE Adverse Event Report: SYNTHES GMBH SPEED SHIFT 20X20X20 OFFSET 10MM IMPLANT; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED SHIFT 20X20X20 OFFSET 10MM IMPLANT; STAPLE, FIXATION, BONE
Model Number SE-2020-10
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: reporter is a j&j employee.The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that it was discovered three speed shift cci implants (se-2020-10) that had the wrong drill guide.The drill guide in the packaging was for a 15-06 offset or product code se-1520-06.The correct drill guide should be for a se-2020-10.These were found in in inventory before being deployed to a case and there was no direct impact on patients, surgery or customers.This report involves one (1) speed shift 20x20x20 offset 10mm implant.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part #: se-2020-10 synthes lot #: mse210237 supplier lot #: mse210237 release to warehouse date: 07 mar 2022 supplier: (b)(4).No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Photos of the item was received as well and only can be observed the label on the back of the boxes.Visual analysis of the returned sample revealed that speedshift comp impl kit 20x20x20 ofst10.It was confirmed that the 15-06 drill guide, to be use with the product code se-1520-06, was packaged with the product se-2020-10 in a speedshift comp impl kit 20x20x20 ofst10 box.A dimensional inspection for the speedshift comp impl kit 20x20x20 ofst10 was unable to be performed due to basic dimension are irrelevant to reported condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the speedshift comp impl kit 20x20x20 ofst10.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the speedshift comp impl kit 20x20x20 ofst10 confirmed that the 15-06 drill guide, to be use with se-1520-06, was packaged with the product se-2020-10 in a speedshift comp impl kit 20x20x20 ofst10 box.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED SHIFT 20X20X20 OFFSET 10MM IMPLANT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15625121
Report Number8030965-2022-08338
Device Sequence Number6184137
Product Code JDR
UDI-Device Identifier00810633020494
UDI-Public00810633020494
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-2020-10
Device Catalogue NumberSE-2020-10
Device Lot NumberMSE210237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown